# SDR AALA202012059001

- Difficulty date: December 4, 2020
- Submitted: December 8, 2020
- Operation: Air carrier
- Aircraft: N105UW
- Make and model: Airbus A320-214
- Aircraft serial: 0868
- Aircraft time: 57,499 hours, 33,121 cycles
- System (JASC): 4500 · Central Maintenance Computer
- Part: Monitor
- Condition: Malfunctioned
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AIRCRAFT WAS GROUNDED.  REJECTED TAKE OFF AT APPROXIMATELY 70 KNOTS DUE TO SPURIOUS ELECTRONIC CENTRALIZED AIRCRAFT MONITOR, CAUTION.  AIR TRAFFIC SERVICES UNIT 1 FAULT.  PERFORMED OPERATIONAL TEST OF AIR TRAFFIC SERVICES UNIT, PER AMM 46-21-00-710-001-A.  CHECKS GOOD.
